MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK MEGA SUTURECUT NEEDLE DRIVER

INTUITIVE SURGICAL, INC FORCE FEEDBACK; FORCE FEEDBACK MEGA SUTURECUT NEEDLE DRIVER
Model Number 476309-17
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during central processing, the force feedback instrument shaft was broken.There was no report of patient involvement or reported injury.
 
Additional Manufacturer Narrative
An investigation is pending to determine the cause of this reported event.An rma was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.An rma had been issued requesting to have the isi device returned; however, isi did not receive the rma to confirm or identify the failure mode.Although the complaint was not confirmed by failure analysis since the product was not returned, the information gathered indicates that the device may have contributed to the customer reported issue.The probable root cause cannot be determined based on the information provided.Since the product was not returned for failure analysis investigation to confirm or replicate the customer reported event.This issue can be resolved by using an alternate instrument to complete the procedure.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
FORCE FEEDBACK
Common Device Name
FORCE FEEDBACK MEGA SUTURECUT NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23784116
Report Number2955842-2025-48357
Device Sequence Number10389559
Product Code NAY
UDI-Device Identifier00886874125601
UDI-Public(01)00886874125601(10)U11250825
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K243641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number476309-17
Device Catalogue Number476309
Device Lot NumberU11250825 0118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown